On a Functional Equation Related to Iteration.

John Lamperti; George O'Brien

Aequationes mathematicae (1972)

  • Volume: 8, page 109-112
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lamperti, John, and O'Brien, George. "On a Functional Equation Related to Iteration.." Aequationes mathematicae 8 (1972): 109-112. <http://eudml.org/doc/136275>.

author = {Lamperti, John, O'Brien, George},
journal = {Aequationes mathematicae},
pages = {109-112},
title = {On a Functional Equation Related to Iteration.},
url = {http://eudml.org/doc/136275},
volume = {8},
year = {1972},

AU - Lamperti, John
AU - O'Brien, George
TI - On a Functional Equation Related to Iteration.
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 109
EP - 112
UR - http://eudml.org/doc/136275
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.